# SDR SWAA2022041283815

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL COVER CUT OUT ENTRY DOOR LOCATED BS 303.9 AND BTW STRINGER 7L TO STR 9L AT PASSENGER CABIN 2022-131708 / [01] REPLACED ACCESS PANEL COVER CUT OUT ENTRY DOOR LOCATED BS 303.9 AND BTW STRINGER 7L TO STR 9L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02. TOOL USED CALIPER P/N: 500-197-30 S/N: A18135101 DUE DATE 06-AUG-22;[02] TASK COMPLETED
